Publication:
Bayesian Predictive Inference for Zero-Inflated Poisson (ZIP) Distribution with Applications

Suggested Citation

Suntaree Unhapipat, Montip Tiensuwan, Nabendu Pal Bayesian Predictive Inference for Zero-Inflated Poisson (ZIP) Distribution with Applications. American Journal of Mathematical and Management Sciences. Vol.37, No.1 (2018), 66-79. doi:10.1080/01966324.2017.1380545 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/45381

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections